# SDR DHL2001727571

- Difficulty date: August 20, 2001
- Submitted: September 16, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727-200
- System (JASC): 2420 · AC Generation System
- Part: Conduit
- Part number: 651893122
- Condition: Bent
- Location: Ac Gen System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON C-CHECK, MAIN CABIN UNDER FLOOR CONDUIT LINE BENT AND CHAFING WITH SKIN AT STA 770 LBL 30.  REMOVED NR 1 GENERATOR CABLE CONDUIT AND ROUTED FOR REPAIR 24-20-81 IAW B-727 MM 24-20-81.  INSTALLED NR 1 GENERATOR CABLE AND CONDUIT IAW B727 MM 24-20-81.  OPS CHECK NR 1 GENERATOR AS PER JRH06, NO DEFECTS NOTED.
